Medical - Recent Questions, Troubleshooting & Support


It depends upon Veteran Status: http://www.military.com/benefits/veterans-health-care/va-provided-hearing-and-vision-benefits.html

Medical | Answered 2 days ago


too much voltage, too much amperage, your springs may be too heavy, and the return on your armarture/contact spring should be bent just a little to help it assist forward motion in the direction of the coils. play around with the armarture height and bend your springs while trial and erroring (*******, i know it's not a word) at low voltage like 5.5-7.5 volts. if it hits hard, sounds consistent and doesn't kick back or stick you won't overheat. A better power supply may just be the ticket though. spend at least $80 bucks on one. anything cheaper will feed too much power, inconsistent power or will not feature short circuit protection so the moment a coil stick happens your PS blows. stay away from digital power supplies (the little dinky box ones that look like late 90's GPS beacons) and only run your machines momentarily while tuning, when it's tuned you should know it immediately within the first few strokes based on the sound. You should already know all of this if you are tattooing, but I wont give you heat because I know some scratchers that do better work than Kat Von D and Tomas Tomas, just saying. If you are scratching please for the love of sweet baaaaby Jesus, ONLY USE DISPOSABLES and NEVER go without BARRIER PROTECTION aka, wrap it up. - Professional tattoo artist; Brian @ Foxy Tattoos, Raleigh, NC

ART Cast Iron... | Answered on Dec 05, 2018


This is the major problem faced by many numbers of men.
The perfect solution for this problem is Titan Gel.
So, this is the best solution.

titan-gel-2-y2ky0ijsmqnj5hijyabbnmu3-1-0.jpg

I also suffered from the same problem I have gone through many treatments but I don't get result
But, by using Titan Gel my problem solved.
Now I can spend as much time as I want in the bed with my wife.
I'm sure that your problem will also solve, it will satisfy you 100%

Medical | Answered on Dec 05, 2018


That depends upon the type of surgery and the skill, experience and training of your surgeon.Cosmetic Rhinoplasty on the other hand, which involves multiple ostiotomies require longer hospitalisation and recovery period and bedrest for almost 6 weeks for a good outcome.if you want more information visit this siteshttp://www.pitanguiplasticsurgery.com/

Medical | Answered on Dec 01, 2018


What is tramadol? Tramadol is a prescribed pain reliever.
Tramadol is used to treat moderate to severe pain.
The extended-release form of tramadol is for around-the-clock treatment of pain. This form of tramadol is not for use on an as-needed basis for pain.

Medical | Answered on Dec 01, 2018


just another is the day light bright question
Plastic surgery carried out by a qualified surgeon to cover scars , fix a nose, replace a missing ear etc is safe but if you are talking implants , tucks , face lifts and other not really plastic surgery then you take what you get and many of the surgeons are bottom draw operators operating out of suspect clinics

Medical | Answered on Nov 29, 2018


duh get someone there to show you again

Ecg Medical | Answered on Nov 28, 2018


Ask your doctor

Medical | Answered on Nov 27, 2018


not a smart move
the doctor has a reason for not prescribing stronger so either get him to explain that reason or get a second opinion from a pain specialist
you are going from a mild mu opioid 6,000 less than that pf morphine to one that is 2-3 times less potent than that of morphine (ref-www.practicalpainmanagement.com) maybe it is time to find out the real reason for the pain or try cannibus oil

Medical | Answered on Nov 22, 2018


Tramadol is a pain relieving **** that is by and large effectively utilized as a part of the treatment of the agony actuating diseases. This depends on a joined detailing of a noradrenergic and serotonergic impact benefiting ****. The nearness of a powerless opioid receptor aganist makes this medication not quite the same as Morphine.
tramadol-new-rornj1bqxkijqzjv1rut0jtw-3-0.jpg
http://buyambienonline.us/order-tramadol-ultram

Medical | Answered on Nov 22, 2018


Online pharmacies are a convenient option that eliminates the need for trips to the pharmacy.By researching and checking the legitimacy of each pharmacy, consumers can minimize many risks associated with online pharmaceutical practices and ensure that they receive quality prescription medications.
Online pharmacy is beneficial because it saves your money and time. You can save up to 50-80 percent by purchasing prescription drugs through an online pharmacy.Browsing prescriptions online and setting up delivery times can be a big time-saver.
But before purchasing or buying any drugs on medicines please undergo through online pharmacy reviews provided on the sites.

Medical | Answered on Nov 21, 2018


SORRY BUT THIS IS NOT A REPAIR QUESTION , ask a DOCTOR

Medical | Answered on Nov 18, 2018


you tube will tell how too git r dunn. lol.

Ge Medical... | Answered on Nov 16, 2018


Although mar*j*ana has been legalized in certain countries, the farmers should prefer to grow hemp. Growing hemp serves various benefits to the struggling farmers.
Only non-psychoactive CBD is harvested by hemp and that makes it superior to mar*j*ana.
There is no need for the tight security needed to cultivate hemp. The farmers can grow hemp flower just as a normal field crop.

Medical | Answered on Nov 14, 2018


Yes it is.

Medical | Answered on Nov 10, 2018


Diane, call your prescribing doctor, local pharmacist, hospital, or even a university-pharmacy school. Methadone is a very powerful (schedule II narcotic- opiate) that has its own serious side-effects if not taken properly, let alone when mixed with other drug medications. Usually a person who is prescribed methadone must be weaned off this narcotic slowly / gradually. Serious withdrawals can occur.

The big concern with any combination of drugs, are their interactions with other drugs... like Amantadine. it can affect the efficacy of the drugs in the blood stream- either increasing or decreasing the dosages of either or.

I am not a pharmacist, chemist, or any other type of medical professional- and I am certainly not trying to pretend to be one.

But please, by all means contact one who is... and can give you a definitive and proper answer!

Medical | Answered on Nov 09, 2018

Not finding what you are looking for?
Medical Logo

1,745 questions posted

Ask a Question

Usually answered in minutes!

Popular Products

Top Medical Experts

Brad Brown

Level 3 Expert

17739 Answers

Argospete
Argospete

Level 3 Expert

1035 Answers

ykanter

Level 1 Expert

15 Answers

Are you a Medical Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...